EconPapers    
Economics at your fingertips  
 

Dynamic programming with shape-preserving rational spline Hermite interpolation

Yongyang Cai and Kenneth Judd

Economics Letters, 2012, vol. 117, issue 1, 161-164

Abstract: Numerical methods for dynamic programming often use value function iteration and interpolation. We present a novel shape-preserving rational spline approximation method that improves value function iteration in terms of both stability and accuracy compared to more common methods.

Keywords: Numerical dynamic programming; Shape-preserving approximation; Hermite interpolation; Rational function spline; Value function iteration (search for similar items in EconPapers)
JEL-codes: C6 C61 C63 (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176512002558
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:117:y:2012:i:1:p:161-164

DOI: 10.1016/j.econlet.2012.05.004

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:ecolet:v:117:y:2012:i:1:p:161-164